Generalized Tchebycheffian splines

Nürnberger, Günther ; Schumaker, Larry L. ; Sommer, Manfred ; Stauß, Hans

Document Type: Article
Year of publication: 1984
The title of a journal, publication series: SIAM Journal on Mathematical Analysis
Volume: 15
Page range: 790-804
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0036-1410
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item